# SDR SWI2025F00125

- Difficulty date: July 9, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA55189-ETD2019-170-147980 MXCODEID50162-PR - 37EA DENTS ON FWD R/H LAT FUSELAGE SKIN P/N 170-03385-004 BETWEEN FR 01-06 AND STGR 08R-18R FOUND TO BE WITHIN TEMPORARY ALLOWABLE DAMAGE PER ETD2019-170-147980 REV :B FOR 7,500 FC. AS OF 11-7-19, PART NUMBER:   - , SERIAL NUMBER: 17000441, POSITION:      (FILED CLOSED)    REPLACED FUSELAGE SKIN P/N 170-03385-004 REF SRM 51-40-08 AND ETD 2024-170-004269A  AND FEAM WO MIA-WA-11-2024 REV C CAMP CP 28768587
